Електронний архів Полтавського університету економіки і торгівлі >
Інститут економіки, управління та інформаційних технологій >
Кафедра документознавства та інформаційної діяльності в економічних системах >
Статті >

Please use this identifier to cite or link to this item: http://dspace.puet.edu.ua/handle/123456789/3420

Название: Method of ordering the values of a linear function on a set of permutations.
Авторы: Donets G. A.
Koliechkina L.
Ключевые слова: combinatorial sets
set of permutations
permutation polyhedron
graphs
hyperfaces
Hamiltonian path
Issue Date: 2009
Издатель: Natsional\cprime naya Akademiya Nauk Ukrainy. Institut Kibernetiki im. V. M. Glushkova. Kibernetika i Sistemny\uı\ Analiz
Библиографическое описание: G. A. Donets and L. N. Kolechkina, “A method for ordering the values of a linear function on a set of permutations,” Kibernet. Sistem. Anal., vol. 45, no. 2, pp. 50–61, 187–188, 2009.
Аннотация: The paper deals with a new method of solving a combinatorial problem with account for the properties of the set of permutations and its structure. Using this method, the values of the linear objective function are sequenced and the set of permutations is decomposed over hyperplanes, with account of element recurrences. This makes it possible to develop an algorithm of finding the point (an element of the set of permutations) at which the objective function attains a given value.
URI: http://dspace.puet.edu.ua/handle/123456789/3420
ISSN: 0023-1274
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
METHOD OF ORDERING THE VALUES OF A LINEAR FUNCTION ON A SET OF PERMUTATIONS.pdf613,59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback